# SDR IXXA090074O

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,426 hours, 39,643 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adi
- Part number: 1784775442MOD
- Part serial: 1201
- Condition: Defective
- Location: Cockpit
- Part time: 94,426 hours, 39,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CAPTAIN’S FLIGHT DIRECTOR INDICATOR READ’S DIFFERENT FROM THE F/O FLIGHT DIRECTOR INDICATOR, ALSO READ’S DIFFERENT IN FLIGHT LEVEL AND DESCENT. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED CAPTAIN’S FLIGHT DIRECTOR INDICATOR.  OPS CHECK GOOD IAW MM 34-20-0.  ACFT WAS RETURNED TO SERVICE.
